# SDR 2008UALA03682

- Difficulty date: July 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 66,885 hours, 10,911 cycles
- Engine: Pwa PW4060
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Ground Wire
- Condition: Chafed
- Location: Nr 1 Hyd Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 HYD PUMP WIRE IS CHAFED DOWN TO PRIMARY CONDUCTOR.  REPLACED GROUND WIRE PER B 767 WDM 29-11-12, SWPM 20-10-11, AND 20-20-12. OPS CHECKED ELECT HYD PUMP PER MM29-11-00, OP CHECK GOOD.  AC OK FOR SERVICE.
